# SDR CA050704003

- Difficulty date: June 14, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 4074T58PXX
- Condition: Flat
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, ENG NR 1 OIL PRESS WAS FLUCTUATING THEN 'ENG 1 OIL PRESS' WARNING MESSAGE WAS RECEIVED ON ED1.  THE ENGINE NR 1 WAS SHUT DOWN.  AIRCRAFT LANDED IN VALENCIA.  5 QUARTS WERE ADDED TO ENGINE NR 1 AND FOUR C-SUMP O-RINGS WERE REPLACED.  THE PART NUMBERS OF THE O-RINGS ARE: 4074T58P02, P07, P14, P15.
